# SDR 0300186718

- Difficulty date: January 28, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 90,520 hours, 22,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack in frame web at BS 360 at S23 and S24. Repaired per EA 67-165034.
